# SDR ASAA11510568

- Difficulty date: October 23, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 18,111 hours, 5,811 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON GROUND STARTED APU & EGT CLIMBED TO 1000 & THE FAULT LIGHT CAME ON.  ACCOMPLISHED FIM TASK 49 40 00 810 801 PG 2 &3 STEP 26 A D LOGGED FAULT 49 41010 FROM ORIGINAL DEFECT.  ACCOMPLISHED 4 APU STARTS A/C AND D/C NO FAULTS LAGGED.  A/C CLEARED FOR SERVICE.
